# SDR QXEA0100984

- Difficulty date: May 31, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - REAR PRESSURE BULKHEAD FRONT SIDE AT BUTT LINE 1050L AND HORIZONTAL BEAM XI, SKIN IN OIL CANNED INWARDS. REPAIRED IAW HORIZON AIR EA 4-53-1492.
